# SDR SWAA2017022312000

- Difficulty date: February 11, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A5410U13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT BS 540, BETWEEN BL 0 AND RBL 24.  R&R PANEL BREAK ASSEMBLY IAW AMM.
